T Nation

Tagamet (Cimetidine)While on TRT


#1

I've read multiple posts around here and other places about how cimetidine is basically an endocrine disrupter and can raise estrogen and lower testosterone.

My question is will cimetidine disrupt your TRT levels. I was under the impression that it would not, but I can't anything online. For example say someone is on 100mg a week of Test Cyp. and that puts their levels at around 800. If that person started taking cimetidine, would that 800 number drop? I know that it would drop a person's natural t-levels, but I'm strictly wondering about TRT. I'm curious because I currently have to take cimetidine for something else and I just recently got my TRT bloodwork back; it was a little low I think for the dose I was on. My total t was about 370 on 80mg a week (40mg taken e3.5 days subQ). My blood was drawn 10 hours before my shot after 6 weeks.


#2

The problem with cimetidine is that it reduces clearance of estrogens by the liver and serum estrogens increase. That will not lower T in TRT guys, but estrogen managements is a critical part of TRT. There are other drugs for heart burn. Heart burn drugs also can create a bunch of other problems.